# SDR 9716239621

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47544
- Engine: Pwa JT8D7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 378201
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 1,556 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE RIGHT ENGINE SHUT DOWN.  AIRCRAFT CONTINUED ITS TAXI TO GATE.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL CONTROL ASSEMBLY.  ENGINE OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
